| Model Number |
004628-005 |
| Medical Device Problem Code |
Inappropriate or Unexpected Reset (2959)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/05/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation; however, device evaluation is not yet complete.A supplemental report will be filed upon completion of the evaluation.
Event or Problem Description
It was reported that an unexpected reset occurred.Customer's blood glucose level ranged between 80-200 mg/dl.Reportedly, the customer had manual injections as alternate insulin therapy.